# SDR SWAA2015040238074

- Difficulty date: March 26, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N638SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27711
- Aircraft time: 59,026 hours, 47,033 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C30462
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FORE FLAP DELAMINATED ON LOWER INBD SURFACE.  REPAIRED FORE FLAP IAW SRM.
